# SDR VTZA97036

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLT 6198 - IAD-BDL - DURING CLIMB MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE INBOARD COWL CAME LOOSE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE RESECURED COWL.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
